Non Aspirin - 100/bx

SKU: 90433

$6.49 Quantity:  

      Add To Wish List      

Pain reliever for aspirin-sensitive people. Contains no aspirin, sugar or salt. 500mg (Compare to Tylenol Extra Strength)

 

You must be logged in to use this feature. LOGIN

©2019 EZFA, all rights reserved. Policies. 937-936-0639 EMail: 'sales@EZFirstAid.com' An IMX Solutions Inc. EOS360 Extend Solution.